Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 10, Pages 1466–1479 (Mi zvmmf3368)  

Mean-square approximation of a rectangular matrix by matrices of smaller rank

V. A. Daugavet, P. V. Yakovlev

Leningrad

Full text: PDF file (1389 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:5, 147–157

Bibliographic databases:

UDC: 519.613
Received: 16.11.1988

Citation: V. A. Daugavet, P. V. Yakovlev, “Mean-square approximation of a rectangular matrix by matrices of smaller rank”, Zh. Vychisl. Mat. Mat. Fiz., 29:10 (1989), 1466–1479; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 147–157

Citation in format AMSBIB
\Bibitem{DauYak89}
\by V.~A.~Daugavet, P.~V.~Yakovlev
\paper Mean-square approximation of a rectangular matrix by matrices of smaller rank
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 10
\pages 1466--1479
\mathnet{http://mi.mathnet.ru/zvmmf3368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1025107}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 5
\pages 147--157
\crossref{https://doi.org/10.1016/0041-5553(89)90193-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3368
  • http://mi.mathnet.ru/eng/zvmmf/v29/i10/p1466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:120
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021